My husband and I returned from the Dominican Republic on May 24th and I have been feeling sick ever since. The week after coming home from the Dominican, I went to the doctor who upper stomach pains, diarrhea, and nausea. The doctor prescribed me with Cipro for Salmonella poisoning, which didn't help my symptoms. I continued to have the same symptoms and began throwing up a couple of times a day. I went back to the doctor five days later to have a stool and CBC, which both came back normal, and she didn’t give me any further treatment.
The next week I then went to another doctor, and told her about my symptoms: upper abdominal pain and constant nausea, weight loss from being unable to eat, black stool, but the diarrhea has subsided. She ordered another CBC and a rectal exam to see if I had blood in my stool. Both tests came back normal, but she ordered an upper GI endoscopy and biopsy with Dr. Warren Frank and gave me ten day samples of 40mg Zegerid. Dr. Frank did the procedure on June 26th which showed a small hiatal hernia and gastritis. I was given Omeprazole by his office and told to continue taking the Zegerid and that I could go back to my normal diet. I called his office the following Tuesday to get an update since my symptoms weren’t subsiding, and I was told that my biopsy came back normal and that I should take Zegerid in the morning and Omeprazole one hour before eating dinner and that it could take up to a week for the meds to get into my system. At that point it had been 10 days since I have started taken both meds and I still constantly felt nauseous and some pains in my upper abdomen still remain.
I then went to another GI doctor who said I have dyspepsia. He put my on a strict diet and gave me buspar and probiotics. I went back last week and he gave me a motility medicine as well. I am not really feeling any better and it's been another two weeks. I can't lay flat on my back, I am constantly hurting in my upper abdominal region, nausea, belching, hiccups, sour taste in my mouth....could this be a result from my gall bladder?